New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Nov 2007
Total Posts : 67
   Posted 1/29/2008 8:45 AM (GMT -6)   
i was at the dr's yesterday and they weighed me and I am at the heaviest i have ever been. thank you zyprexa!!!
Now I have to get it all off again. i can't fit into my pants that i wore on NEW YEARS!!!! OH COW!

getting by
Forum Moderator

Date Joined Sep 2007
Total Posts : 40395
   Posted 1/29/2008 10:54 AM (GMT -6)   
Hi Miss P,

Please don't get discouraged, the holidays are hard, I gained weight just from all of the goodies that I ate during that time. Get exercising a little at a time and I am sure that the pounds will melt away. I even dance when I am alone, turn that music on and dance away. It is good for an aerobic type workout.

Good luck to you and again, don't get discouraged, this could just be temporary.


fibromyalgia, chronic fatigue, clinically depressed and allergies

Veteran Member

Date Joined Jan 2006
Total Posts : 2408
   Posted 1/30/2008 4:54 AM (GMT -6)   

Other way of combatting the weight gain is Tae Bo. You can get DVD's that are absolutely fantastic, with a great instructor and you can do it from the comfort of your own home. You could combine that with the walking exercise or something else that gets you out of the house (Sunshine is good for depression... it aids the processing of Vitamin D).

As Karen has said, please dont get disheartened by the weight gain. It happens to a lot of people but when they change their lifestyle to combat it, they are fitter, healthier and more energised than when they were when they started the meds. So in that sense (Warped I know!) the weight gain is good as it motivates you to get a better lifestyle.


Everyone has a guardian angel. They help pick you up when you fall, comfort you through your times of need and help you appreciate the times when things are going well.
"A gold medal is a wonderful thing. But if your not enough without it, you will never be enough with it." - Irvine Blitzer (John Candy) in Cool Runnings
Moderator - Epilepsy Forum
Co-Moderator - Depression Forum
Help support the forums so we can support you:

Regular Member

Date Joined Nov 2007
Total Posts : 67
   Posted 1/31/2008 11:51 AM (GMT -6)   
thanks....even my new fat pants are getting tight

Veteran Member

Date Joined Sep 2006
Total Posts : 510
   Posted 2/3/2008 4:52 AM (GMT -6)   
I'm one of the lucky ones I don't gain weight on zyprexa but my anti d put it on me.

Regular Member

Date Joined Nov 2007
Total Posts : 67
   Posted 2/3/2008 9:20 AM (GMT -6)   
my therapist said that if I noticed anymore weight gain to call her. I have just two more weeks...then wellbutrin, I think.

Regular Member

Date Joined Nov 2007
Total Posts : 67
   Posted 2/3/2008 9:51 PM (GMT -6)   
I have to call my doctor tomorrow. I just can't stop gaining weight on this med. My self control is shot!!!! I just shoved TWO cinnimon buns down my throat and I wasn't hungry at all. It's 9:45 pm!!!!!

olivia of course
Veteran Member

Date Joined Jul 2006
Total Posts : 1523
   Posted 2/3/2008 10:02 PM (GMT -6)   
miss p,

Unfortunately, that is one of the top side effects of Zyprexa, and you are not alone. Not only can it make you gain weight, but it's rapid-weight gain. But not everyone gains a lot of weight on Zyprexa. Exercise does help a bit, but it might not be enough. If you are really concerned, you should definitely go see your pdoc and let them know of your concern. Best wishes!
Co-Moderator, Bipolar

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, October 23, 2016 10:41 PM (GMT -6)
There are a total of 2,710,875 posts in 298,937 threads.
View Active Threads

Who's Online
This forum has 153493 registered members. Please welcome our newest member, PeggyJhon.
299 Guest(s), 7 Registered Member(s) are currently online.  Details
THE HAPPY TURTLE, Michael_T, ppm guy, Bobby88, Girlie, supapfunk, wayland

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer